# SDR A6WA2019102846958

- Difficulty date: October 8, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60040275
- Condition: Worn
- Location: Bs 235-280
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FWD INBOARD SEAT TRACK IS WORN BEYOND ALLOWABLE LIMITS.
